# SDR DALA2018092105693

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE FROM STA 1400 TO 1420 S-28L AT AFT CARGO COMPARTMENT PER TASK NR CP53-153-01I 2020-2379 (C2). LEVEL CORROSION 2, STR 29L BTW STA 1400 TO STA 1420 WAS REPAIRED PER INSTRUCTIONS CONTAINED IN ER/A 571509-14 REV ORIGINAL.
